Medical Questions? Ask a Doctor Online!
Hello, I am Dr. Lori and I am happy to help you today with your question. Are you available to chat now?
The most common cause of diarrhea after eating is IBS, or Irritable Bowel Syndrome
Are you under any increased stress recently?
How many stools do you have a day?
Do you have cramping before you go?
After each time I eat, probably 5 times a day. A.M. is the biggest.
another cause can be something called Dumping Syndrom
Are your stools frothy, very foul smelling, and floating?
No blood, I assume
No blood. not frothy. p.m. is very runny and bottom is very sore.
Was there anything that happened before this started- either eating at a restaurant, a picnic.....some risk of an infection
No fever, chills, abdominal pain
And you are otherwise healthy? Any medical problems or medications?
no I don't think floating. Yes, it smells but not unusual. No fever, chills or pain. I am very healthy. I workout 5 times a week and eat sensibly.
so- I would still be thinking about IBS or Dumping Syndrome
I only take multivitamins and previously Isagenix natural accelerator.
No reason to be concerned? What do I do to get back to normal?
Do you get dizzy or sweaty, or flushed?
What is Isagenix? Herbs?
I would recommend a stool bulking agent-
something like fibercon or metamucil will help bulk the stools and regulate you
It helps your metabolism and burn fat
The possibility still exists that you may be having a late effect from this constant Isagenix if there is something in it that effects bowel function
Let me look up the contents
The most common cause of dumping is a stomach surgery-
but if there is stomach or small bowel disease, this can happen
But you don't have any of the other symptoms.
I am loading Isagenix hang on
Still finding contents on their site
If a buking agent makes this worse, or any of these symptoms develop.....you should be seen
Stool should be tested for parasites, infection, microscopic blood, and fat
What is bulking agent? Benefiber? Metamucil?
Psyllium, metamucil, fibercon
OK I will try and if it persists I will see someone. How long should I give thee bulking agent?
are you taking the whole program of Isagenix ?
were you taking
Which parts? Cleanse?Supreme, Shakes?
There are many bowel stimulating herbs in all the products
Your gut may be rebounding
I have only been taking the natural accelerator twice a day since Feb.
So- the plan would be- give it time to recover- another week or so
Add fibercon etc
If still going on-
You should be seen....but do not restart the Igenex until after you see a day
Sounds good thanks for your help.
Persistent diarrhea needs to be evaluated
You don't have to limit fiber-